# SDR SWIA202054916

- Difficulty date: November 18, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT, FLOOR BEAM AT LEFT BUTT LINE 12 HAS THE APPEARANCE OF A CRACK IN THE RADIUS OF ITS AFT VERTICAL FLANGE (APPROXIMATELY AT FS 280 ON THE FWD SIDE OF THE BULKHEAD BETWEEN WL 72.50 AND THE BOTTON OF THE BEAM.  C-CHECK RO 12/28/2020.  CUT OUT DAMAGED AREA OF COCKPIT FLOOR BEAM, FABRICATED AND INSTALLED NEW SECTION WITH ALL NEW FASTENERS, REF CRJ-700 SRM.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
